SciELO - Scientific Electronic Library Online

 
vol.86 issue4Cutaneous effects after prolongaded use of hydroxyurea in Polycythemia VeraGranulomas of the penis: a rare complication of intravesical therapy with Bacillus Calmette-Guerin author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Anais Brasileiros de Dermatologia

Print version ISSN 0365-0596

Abstract

DONATI, Aline  and  CASTRO, Luiz Guilherme Martins. Cutaneous adverse reactions to chemotherapy with taxanes: The dermatologist's point of view. An. Bras. Dermatol. [online]. 2011, vol.86, n.4, pp. 755-758. ISSN 0365-0596.  http://dx.doi.org/10.1590/S0365-05962011000400020.

Chemotherapy with taxanes has recently become part of the treatment for many advanced neoplastic diseases, specially breast and lung cancer. Their main noncutaneous adverse reactions include neutropenia and mucositis, which eventually lead to drug discontinuation. Cutaneous adverse reactions are frequent and significantly interfere with the patient's quality of life. Treatments are poorly effective, but special recommendations may improve symptoms and prevent relapses requiring drug rechallenge

Keywords : Drug Eruptions; Drug Therapy; Cutaneous adverse reactions; Paclitaxel; Taxoids.

        · abstract in Portuguese     · text in English | Portuguese     · pdf in English | Portuguese